close popup
Skip to main content
Skip to footer

Quill+

$34.99 paper price + exclusive monthly coupons + free shipping. Tell Me More

Close

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012)

Buy The Stress Less Teacher Planner on Quill.com. This teaching planner is available for multiple grades of students.
Item #: 901-24473012
  Model #: 64260603
Brand: Theraflu
Not yet rated.Be the first to Write a Review!
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012)
Sale
$10.59 Each
$8.99 Each
Enter Zip Code

Estimated Delivery Date:
Parcel
Customers Also Viewed
Description
Fight even your worst cold or flu symptoms with Theraflu. Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors. 6 Count Box
  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
  • Cold or flu symptoms relief powder for adults and children 12 years of age and over
  • Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Essential for a fully stocked breakroom or supply closet.
Each packet of Theraflu Multi-Symptom Severe Cold Hot Liquid Powder powder contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg, to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than 6 packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine. For a different experience that provides powerful symptom relief, you can also try Theraflu ExpressMax Severe Cold and Cough Syrup Berry Flavor. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Multi-Symptom Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.
Specifications
Brand : Theraflu Cold, Flu & Allergy Symptom : Multi-Symptom Relief Cold, Flu & Allergy Time : 4 hour Cough, Cold & Allergy Pack Size : Under 10
Cough, Cold, Flu & Allergy Type : Powder Customizable : No Milligrams of Main Active Ingredient : 500 OTC Pharmaceutical & Supplement Form Factor : Powder
OTC Pharmaceutical & Supplement Ingredient : Acetaminophen, dextromethorphan HBr, phenylephrine HCl, potassium, sodium, phenylalanine Pack Qty : 6 True Color : Assorted
Weight : 1.00 lbs. per Each
loadingLoading...